# SDR WX0A070467

- Difficulty date: November 10, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 3912033511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, THERE WAS CORROSION OUT OF LIMITS ON THE LT HORIZONTAL TO VERTICAL LUG PLATES, ALSO CORROSION ON THE RT LUG PLATES WERE CLEANED UP IN LIMITS.  ADDRESSED AS REQUIRED.
